Comments on “Econometric Analysis of Fisher's Equation” by Peter C. B. Phillips
John Rust ()
American Journal of Economics and Sociology, 2005, vol. 64, issue 1, 169-184
Abstract:
Abstract. A comment on the article by Peter C. B. Phillips in this volume.
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1536-7150.2005.00356.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:ajecsc:v:64:y:2005:i:1:p:169-184
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0002-9246
Access Statistics for this article
American Journal of Economics and Sociology is currently edited by Laurence S. Moss
More articles in American Journal of Economics and Sociology from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().